<  Back to the Polytechnique Montréal portal

Famille d'ondelettes biorthogonales sur l'intervalle obtenue par un schéma d'interpolation itérative

Gilles Deslauriers, S. Dubuc and D. Lemire

Article (1999)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/28995/
Journal Title: Annales des sciences mathématiques du Québec (vol. 23, no. 1)
Official URL: http://www.labmath.uqam.ca/~annales/volumes/23-1/P...
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Deslauriers, G., Dubuc, S., & Lemire, D. (1999). Famille d'ondelettes biorthogonales sur l'intervalle obtenue par un schéma d'interpolation itérative. Annales des sciences mathématiques du Québec, 23(1), 37-48. http://www.labmath.uqam.ca/~annales/volumes/23-1/PDF/037-048.pdf

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item